# SDR UIEA2021083101916

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961
- Part serial: 356
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH PACK AUTO MODE INOP /  ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE )( PERFORMED L PACK CONTROLLER BITE TEST NO FAULTS NOTED  OPS CK GOOD IAW AMM 21-51-00.  /     /  LH PACK AUTO MODE TRANSFERRED TO MDDR 152634 IAW DDG MEL  21-51-03-01.  /     /  C/W AP 20590. REMOVED AND REPLACED LH PACK FLOW CONTROL SHUTOFF VALVE IAW AMM 21-51-01. OPS CHECKED GOOD. SEE LP 1391972 ITEM M6 FOR LH PACK OVER TEMP SWITCH REMOVAL AND INSTALL. THIS CLEARS MDDR 152634. MCC RON NOTIFIED. ALL PLACARDS REMOVED.  /     /    )
